Some Problems in Simulating the Quantiles of the Maxima and Other Functionals of Gaussian Processes

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations

Author(s)

  • Mahesh Chandra
  • Nozer D. Singpurwalla
  • Michael A. Stephens

Detail(s)

Original languageEnglish
Pages (from-to)45-57
Journal / PublicationJournal of Statistical Computation and Simulation
Volume18
Issue number1
Publication statusPublished - Jan 1983
Externally publishedYes

Abstract

In this paper we discuss some difficulties involved in simulating Gaussian processes by their discrete approximations. These difficulties are illustrated in the estimation of quantiles of functionals of the processes. For one problem these are functionals of a Gaussian process, and for another; functionals of a Brownian motion process; for the latter, some theoretical properties can be compared with the simulated results. © 1983, Taylor & Francis Group, LLC. All rights reserved.

Citation Format(s)